Table of Contents
Physics Research International
Volume 2014 (2014), Article ID 937345, 9 pages
http://dx.doi.org/10.1155/2014/937345
Research Article

Exact Traveling Wave Solutions for Wick-Type Stochastic Schamel KdV Equation

1Department of Mathematics, Faculty of Science, Taif University, Al Hawiyah, Taif 888, Saudi Arabia
2Department of Mathematics, Helwan University, Cairo, Egypt
3Department of Mathematics, Faculty of Science, Al-Azhar University, Assiut 71524, Egypt

Received 29 May 2014; Accepted 9 October 2014; Published 15 December 2014

Academic Editor: Alkesh Punjabi

Copyright © 2014 Hossam A. Ghany and M. Zakarya. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

F-expansion method is proposed to seek exact solutions of nonlinear partial differential equations. By means of Hermite transform, inverse Hermite transform, and white noise analysis, the variable coefficients and Wick-type stochastic Schamel KdV equations are completely described. Abundant exact traveling wave solutions for variable coefficients Schamel KdV equations are given. These solutions include exact stochastic Jacobi elliptic functions, trigonometric functions, and hyperbolic functions solutions.